Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 294, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 22, 2015, 10:53 PM CDT for Boyd County, Nebraska. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2015, 10:53 PM CDT (03:53 UTC)
- Expired
- Sep 22, 2015, 11:14 PM CDT
- In force
- 21 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Boyd County, NE
The radar
The Sioux Falls radar (KFSD), 174 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 3.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2600 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 503 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
503
WUUS53 KLBF 230353
SVRLBF
NEC015-230445-
/O.NEW.KLBF.SV.W.0294.150923T0353Z-150923T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1053 PM CDT TUE SEP 22 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1145 PM CDT
* AT 1053 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPENCER...
MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
GROSS AROUND 1130 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HULL
LAKE STATE WILDLIFE MANAGEMENT AREA...PARSHALL BRIDGE STATE WILDLIFE
MANAGEMENT AREA...BRISTOW...SPENCER DAM...ANOKA AND MONOWI.
THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 209 AND 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4293 9844 4293 9841 4288 9831 4279 9831
4278 9859 4281 9865 4280 9871 4283 9875
4283 9881 4284 9883 4284 9888 4286 9891
4300 9892 4300 9850
TIME...MOT...LOC 0353Z 239DEG 13KT 4292 9875
HAIL...1.00IN
WIND...60MPH
$$
SPRINGER1 follow-up statement
901
WWUS53 KLBF 230414
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1114 PM CDT TUE SEP 22 2015
NEC015-230424-
/O.CAN.KLBF.SV.W.0294.000000T0000Z-150923T0445Z/
BOYD NE-
1114 PM CDT TUE SEP 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR BOYD COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4293 9844 4293 9841 4288 9831 4279 9831
4278 9859 4281 9865 4280 9871 4283 9875
4283 9881 4284 9883 4284 9888 4286 9891
4300 9892 4300 9850
TIME...MOT...LOC 0413Z 239DEG 13KT 4298 9884
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 6:27 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Sep 22, 6:27 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 627 PM CDT TUE SEP 22 2015 .SYNOPSIS... ISSUED AT 314 PM CDT TUE SEP 22 2015 H5 ANALYSIS THIS MORNING HAS RIDGING EXTENDING FROM TEXAS NWD INTO THE CENTRAL PLAINS. CLOSED LOW PRESSURE WAS LOCATED EAST OF THE RIDGE OVER SERN ALABAMA WITH ANOTHER LOW LOCATED OVER CENTRAL ARIZONA. THE LATTER IS THE REMNANTS OF A TROPICAL DEPRESSION WHICH TRACKED ACROSS SOUTHERN CALIFORNIA AND NRN BAJA CA OVER THE PAST 24 HOURS. CURRENT WV IMAGERY HAS THIS FEATURE TRACKING THROUGH FAR NERN AZ. A SECOND LEAD SHORTWAVE WAS LOCATED OVER SERN COLORADO ATTM. ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...A WARM FRONT EXTENDED FROM NERN COLORADO...ROUGHLY ALONG THE FAR SRN TIER OF COUNTIES IN NEBRASKA. NORTH OF THE FRONT...EASTERLY WINDS AND LOW LEVEL CLOUDINESS WAS PREVALENT THIS MORNING. AS OF 3 PM CDT...THIS STRATUS AND FOG HAD BURNED OFF SOUTH OF A LINE FROM ANTIOCH TO STAPLETON TO BROKEN BOW. NORTH OF THIS LINE...STRATUS HAS HELD IN PLACE THIS AFTERNOON AND HAS LED TO COOL TEMPERATURES IN THE 60S TO AROUND 70. ELSEWHERE TEMPS WERE IN THE 70S AND 80S WITH READINGS APPG 90 IN THE FAR SOUTHWESTERN CWA. IN ADDITION TO LOW CLOUDS...ELEVATED INSTABILITY WAS PRESENT ON THE LATEST VIS SATELITE IMAGERY WITH CONVECTIVE CLOUDS DEVELOPING OVER PORTIONS OF CENTRAL NEBRASKA...INVOF OF A MID LEVEL FRONT. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 314 PM CDT TUE SEP 22 2015 MAIN FORECAST CONCERN OVER THE SHORT TERM...THROUGH WEDNESDAY AFTERNOON...IS PRECIPITATION. ABUNDANT MOISTURE IS SET TO MOVE INTO WESTERN NEBRASKA OVER THE NEXT 24 HOURS WHICH MAY LEAD TO WIDESPREAD RAINFALL TOTALS GREATER THAN ONE INCH. A WARM FRONT DRAPED ACROSS THE FORECAST AREA...GENERALLY ALONG INTERSTATE 80...WILL BE THE FORCING MECHANISM FOR THE PRECIPITATION. A BROAD AREA OF ISENTROPIC UPGLIDE IS SHOWN BY THE NAM...PROMINENTLY SEEN ON THE 305K SURFACE LATE THIS EVENING ACROSS THE NORTHERN HALF OF THE FORECAST AREA. STRATUS HAS BEEN PRESENT OVER THE AREA ALL DAY...INDICATING SUFFICIENT LOW LEVEL MOISTURE. WITH MORE MID LEVEL MOISTURE AND THE NOSE OF A 250HPA JET ARRIVING THIS EVENING...HAVE INCREASED POPS FROM 23/00Z TO 23/06Z ALONG AND NORTH OF U.S. HIGHWAY 20. THE MORE SUBSTANTIAL WAVE ENTERS THE SOUTHWEST PORTION OF THE FORECAST AREA TOWARD 23/06Z. AS THE SURFACE LOW DEEPENS OFF THE FRONT RANGE AND MOVES NORTHEAST...BREEZY SOUTHERLY WINDS WILL HELP PULL IN AMPLE MOISTURE. DEW POINTS WILL INCREASE THROUGHOUT THE NIGHT TO NEAR 60F ACROSS THE SOUTH. STRONG ISENTROPIC UPGLIDE AT 305K EXPANDS TO NEARLY THE ENTIRE FORECAST AREA BY 23/12Z...AND NAM FORECAST SOUNDINGS SATURATE THE COLUMN AT KLBF. ON THE EDGE OF THE HEAVIER PRECIPITATION...WINDS MAY BE LIGHT ENOUGH TO SUPPORT SOME PATCHY FOG AROUND DAWN. THE AREA OF CONCERN IS THE EASTERN PANHANDLE AND FAR NORTHWEST NEBRASKA...BUT CONFIDENCE IS TOO LOW TO WARRANT MENTION IN THE CURRENT FORECAST. WEDNESDAY MID MORNING THROUGH THE AFTERNOON...INCREASED POPS TO LIKELY ALONG AND EAST OF HIGHWAY 83 AS CONFIDENCE IS HIGH FOR ACCUMULATING RAINFALL. FORECAST SOUNDINGS SHOW VERY DEEP MOIST PROFILES AND NEAR RECORD CLIMATOLOGICAL PRECIPTABLE WATER VALUES. DESPITE HIGH QPF VALUES...BETWEEN 0.5 AND 1.0 INCH FOR THE AREA...NOT CONCERNED ABOUT FLOODING AS AMOUNTS ARE WELL BELOW FLASH FLOOD GUIDANCE. WITH MARGINAL CAPE AND INSTABILITY DURING THE AFTERNOON...NOT CONCERNED ABOUT SEVERE THUNDERSTORMS EITHER. TEMPERATURE WISE...HAVE UPPED LOW TEMPERATURES TONIGHT A DEGREE OR TWO TO ACCOUNT FOR PERSISTENT LOW CLOUD COVER. TRENDED TOWARD MET GUIDANCE FOR MAX TEMPS ON WEDNESDAY...STAYING NEAR PREVIOUS FORECAST HIGHS IN THE SOUTH AND COOLER ACROSS THE NORTH. HIGHS IN THE LOWER 70S ARE REASONABLE GIVEN CLOUD COVER AND 850HPA TEMPS OF 15 TO 17C. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 314 PM CDT TUE SEP 22 2015 WEDNESDAY NIGHT THROUGH FRIDAY...LINGERING PCPN CHANCES WEDNESDAY NIGHT THROUGH THURSDAY NIGHT ARE THE MAIN FORECAST CHALLENGE IN THE MID RANGE. THE REMNANTS OF THE BEFORE MENTIONED TROPICAL LOW WILL TRACK SLOWLY ACROSS CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA WEDS NIGHT INTO THURSDAY MORNING. DECENT ISENTROPIC LIFT WILL CONTINUE ROUGHLY EAST OF A LINE FROM CODY TO IMPERIAL WEDS EVE...THEN EAST OF A LINE FROM VALENTINE TO HAYES CENTER OVERNIGHT. SOME DIFFERENCES WERE NOTED WITH RESPECT TO THE LOCATION OF THE BEST ISENTROPIC LIFT WEDS NIGHT WITH THE GFS...CONFINING THE BEST LIFT TO THE FAR EASTERN CWA...WHILE THE NAM SOLN WAS ACROSS THE CENTRAL AND EASTERN CWA. THE NAM SOLN WAS CONSISTENT WITH YESTERDAYS SOLNS...AND HAVE OPTED FOR A MORE WESTERLY TRACK OF THE BEST ISENTROPIC LIFT. THAT BEING SAID...HAVE DONE LITTLE TO THE ONGOING POP FCST WHICH HAD THE HIGHEST POPS ALONG AND EAST OF HIGHWAY 83 FOR WEDS NIGHT. AS WE HEAD INTO THURSDAY AFTERNOON...WEAK ISENTROPIC LIFT WILL CONTINUE ALONG AND EAST OF HIGHWAY 183 THURSDAY AFTERNOON AND EVENING WITH A LIMITED THREAT FOR PCPN TO CONTINUE. WEST OF THIS ROUTE...LOOK FOR A SHARP CUTOFF IN PCPN AS ISENTROPIC DOWN GLIDE AND MUCH DRIER AIR PUSHES INTO CENTRAL PORTIONS OF THE CWA. THE REMNANTS OF THE LOW...WILL DRIFT TO THE SSW ON FRIDAY AS A POSITIVELY TILTED RIDGE BUILDS INTO WESTERN NEBRASKA FROM THE FOUR CORNERS. INHERITED FCST HAD SOME SLIGHT CHANCE POPS IN THE SERN AND FAR SRN CWA FRIDAY AND HAVE LEFT THEM IN AS THE REMNANTS OF THE LOW DRIFT SOUTH INTO WESTERN KS. AS FOR TEMPERATURES IN THE MID RANGE...HIGHS THURSDAY WILL STRUGGLE TO HIT 70 IN THE EAST WHERE CLOUDS WILL PERSIST...WHILE READINGS NEAR 80 ARE EXPECTED IN THE WEST. HIGHS ON FRIDAY WILL BE IN THE UPPER 70S TO NEAR 80. WITH RESPECT TO QPF/S OVER THE NEXT 12 TO 48 HRS...PWATS IN ASSOCIATION WITH THIS SYSTEM INCREASE TO 1.5 INCHES TONIGHT...THEN TO 1.75 INCHES IN THE EASTERN HALF OF THE CWA ON WEDNESDAY. FOR LBF...THE 1.5 INCH PWATS TONIGHT AND TOMORROW ARE ROUGHLY AT THE TOP END OF CLIMATOLOGY...SO THE MOISTURE FOR HEAVY RAIN IS THERE OVER THE NEXT 12 TO 48 HRS. FOLLOWING THE NATL GUIDANCE WHICH SEEMS TO AGREE FAIRLY WELL WITH THE LATEST ECMWF AND NAM QPF FCST...YIELDS A LARGE SWATH OF 1 TO 2 INCHES OF RAINFALL EAST OF A LINE FROM IMPERIAL TO VALENTINE. THIS AGREES WITH THE SREF PLUMES FOR NORTH PLATTE...BROKEN BOW...ONEILL AND THEDFORD...WHICH THE MEAN IS ROUGHLY 1.5 INCHES FOR THE EVENT. FRIDAY NIGHT THROUGH TUESDAY...A POSITIVE TILTED RIDGE WILL BUILD INTO THE CENTRAL PLAINS FROM THE FOUR CORNERS FRIDAY INTO SUNDAY WITH DRY WEATHER EXPECTED. A BRIEF COOL DOWN WILL BEGIN NEXT WEEK AS A PACIFIC COLD FRONT USHERS IN A GLANCING BLOW OF COOLER AIR. ATTM...DYNAMICS FOR PCPN REMAIN NORTH OF THE AREA OVER THE DAKOTAS...SO A DRY FCST CONTINUES. AFTER A TEMPORARY COOL DOWN ON MONDAY...READINGS WILL REBOUND BACK INTO THE 80S AS A LARGE RIDGE OF HIGH PRESSURE BUILDS INTO THE CENTRAL CONUS. BY WEDNESDAY NEXT WEEK...THE ECMWF HAS A 5900 H5 HIGH OVER NWRN KS WITH H85 TEMPS IN THE MID 20S CELSIUS...WHICH WOULD LEAD TO HIGHS IN THE 80S TO LOWER 90S...WHICH IS NEAR RECORD HIGHS FOR THE END OF SEPTEMBER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 626 PM CDT TUE SEP 22 2015 FOG/STRATUS IN NORTHERN NEBRASKA ARE LIKELY TO CONTINUE UNTIL SHOWERS/THUNDERSTORMS MOVE INTO THE AREA. FOR NORTHERN NEBRASKA...THE BOUT WITH THUNDERSTORMS WILL BE BRIEF AND LAST 02- 06Z. IN CENTRAL AND SOUTHWEST NEBRASKA...THE FIRS WAVE OF THUNDERSTORMS WILL MOVE THROUGH BY 06Z. THEN ANOTHER...MORE ORGANIZED THUNDERSTORM SYSTEM WILL MOVE INTO THE AREA 05-06Z AND CONTINUE AT LEAST INTERMITTENTLY THROUGH THE NIGHT. AFTER 12Z...THE SYSTEM WILL BE DOMINATED BY A STEADY LIGHT TO MODERATE RAIN WITH MARGINAL VISUAL METEOROLOGICAL CONDITIONS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...DS LONG TERM...CLB AVIATION...SPRINGER
Hazardous weather outlook, Sep 22, 3:20 PM CDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 PM CDT TUE SEP 22 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-231030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 320 PM CDT TUE SEP 22 2015 /220 PM MDT TUE SEP 22 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA WEDNESDAY THROUGH THURSDAY. AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW. BEYOND THURSDAY NIGHT...THE THREAT FOR HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Sep 22, 9:10 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 910 PM CDT TUE SEP 22 2015 NEZ008-026-230300- BLAINE NE-BROWN NE- 910 PM CDT TUE SEP 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWN AND EASTERN BLAINE COUNTIES UNTIL 1000 PM CDT... AT 910 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BREWSTER...MOVING NORTH AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LONG LAKE STATE WILDLIFE MANAGEMENT AREA...HAWLEY FLATS...BREWSTER... JONES LAKE...WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...RAVEN AND JOHNSONS CORNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4176 9969 4179 10002 4235 10016 4236 9967 TIME...MOT...LOC 0210Z 192DEG 25KT 4197 9989 SPRINGER
Special weather statement, Sep 22, 9:38 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
938 PM CDT TUE SEP 22 2015
NEZ007-230330-
BOYD NE-
938 PM CDT TUE SEP 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOYD COUNTY UNTIL
1030 PM CDT...
AT 938 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GROSS...OR 7 MILES NORTHEAST OF SPENCER...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GROSS AND SPENCER.
THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 212 AND 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4296 9848 4293 9844 4293 9841 4289 9833
4285 9869 4300 9877 4300 9850
TIME...MOT...LOC 0238Z 245DEG 16KT 4297 9864
SPRINGERSpecial weather statement, Sep 22, 9:39 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 939 PM CDT TUE SEP 22 2015 NEZ005-230330- EASTERN CHERRY NE- 939 PM CDT TUE SEP 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY COUNTY UNTIL 1030 PM CDT... AT 939 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VALENTINE NATIONAL WILDLIFE REFUGE...OR 29 MILES SOUTH OF VALENTINE...MOVING NORTH AT 50 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... VALENTINE NATIONAL WILDLIFE REFUGE AROUND 945 PM CDT. VALENTINE AROUND 1015 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...HIGHWAY 97 CROSSING THE NIOBRARA RIVER... SPARKS...HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...SMITH FALLS STATE PARK...BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...HIGHWAY 83 CROSSING GOOSE CREEK AND CROOKSTON. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 186 AND 217. HIGHWAY 97 BETWEEN MILE MARKERS 130 AND 141. HIGHWAY 83 BETWEEN MILE MARKERS 170 AND 222. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4228 10041 4227 10070 4299 10075 4300 10021 TIME...MOT...LOC 0239Z 186DEG 43KT 4244 10053 SPRINGER
Local storm report, Sep 22, 9:50 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CDT TUE SEP 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
09/22/2015 LINCOLN NE EMERGENCY MNGR
A TREE WAS BLOWN DOWN ONTO A ROOF IN THE NORTHEAST PART
OF THE CITY.
0710 PM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
09/22/2015 LINCOLN NE EMERGENCY MNGR
PART OF A ROOF WAS BLOWN OFF OF A MOBILE HOME IN THE
SOUTHEAST PART OF THE CITY.
&&
SPRINGERSpecial weather statement, Sep 22, 10:02 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 PM CDT TUE SEP 22 2015
NEZ006-008-009-230345-
KEYA PAHA NE-BROWN NE-ROCK NE-
1002 PM CDT TUE SEP 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KEYA PAHA...NORTHWESTERN
ROCK AND NORTHEASTERN BROWN COUNTIES UNTIL 1045 PM CDT...
AT 1002 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF LONG PINE...OR 8 MILES NORTHEAST OF AINSWORTH...MOVING
NORTH AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SPRINGVIEW AROUND 1020 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MEADVILLE...THOMAS
CREEK STATE WILDLIFE MANAGEMENT AREA...BURTON...KELLER PARK STATE
RECREATION AREA AND PINE GLEN STATE WILDLIFE REFUGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 195 AND 225.
HIGHWAY 20 BETWEEN MILE MARKERS 249 AND 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4297 9953 4254 9963 4256 9986 4300 9985
4300 9953
TIME...MOT...LOC 0302Z 186DEG 42KT 4263 9975
SPRINGERSpecial weather statement, Sep 22, 10:30 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1030 PM CDT TUE SEP 22 2015
NEZ005>010-230415-
KEYA PAHA NE-BROWN NE-BOYD NE-HOLT NE-EASTERN CHERRY NE-ROCK NE-
1030 PM CDT TUE SEP 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR KEYA PAHA...NORTHERN ROCK...
NORTHERN HOLT...BOYD...NORTHEASTERN CHERRY AND NORTHERN BROWN
COUNTIES UNTIL 1115 PM CDT...
AT 1030 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VALENTINE TO NEAR
MILLBORO TO 15 MILES EAST OF SPRINGVIEW TO NEAR LYNCH...AND MOVING
NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
LYNCH AND GROSS AROUND 1035 PM CDT.
NAPER AROUND 1100 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SCOTTVILLE...
ANOKA...BOBCAT STATE WILDLIFE MANAGEMENT AREA...MONOWI...NORTH RIVER
TRAIL...MEADVILLE...ANNCAR...PINE GLEN STATE WILDLIFE REFUGE...HULL
LAKE STATE WILDLIFE MANAGEMENT AREA AND MARIAVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 198 AND 225.
HIGHWAY 20 BETWEEN MILE MARKERS 196 AND 224.
HIGHWAY 281 BETWEEN MILE MARKERS 199 AND 223.
HIGHWAY 97 BETWEEN MILE MARKERS 140 AND 141.
HIGHWAY 83 BETWEEN MILE MARKERS 194 AND 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4293 9844 4288 9831 4270 9830 4259 9939
4262 10054 4300 10060 4300 9850
TIME...MOT...LOC 0330Z 241DEG 38KT 4287 10044 4302 10001 4282 9944
4288 9853
SPRINGERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:10 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 29 min |
| Sep 22, 7:56 PM CDT | Special Weather Statement | LBF | Lincoln | 49 min |
| Sep 22, 7:58 PM CDT | Special Weather Statement | LBF | Custer | 47 min |
| Sep 22, 8:14 PM CDT | Special Weather Statement | LBF | Logan | 46 min |
| Sep 22, 8:37 PM CDT | Special Weather Statement | LBF | Blaine | 38 min |
| Sep 22, 9:01 PM CDT | Special Weather Statement | LBF | Thomas | 44 min |
| Sep 22, 9:10 PM CDT | Special Weather Statement | LBF | Blaine | 50 min |
| Sep 22, 9:38 PM CDT | Special Weather Statement | LBF | Boyd | 52 min |
| Sep 22, 9:39 PM CDT | Special Weather Statement | LBF | Cherry | 51 min |
| Sep 22, 10:02 PM CDT | Special Weather Statement | LBF | Keya Paha | 43 min |
| Sep 22, 10:30 PM CDT | Special Weather Statement | LBF | Boyd, Keya Paha | 45 min |
| Sep 22, 10:59 PM CDT | Flash Flood Warning | LBF | Boyd, Keya Paha | 6 hr |
| Sep 23, 4:18 AM CDT | Flash Flood Watch | LBF | Boyd, Holt | 25 hr |
| Sep 23, 2:26 PM CDT | Areal Flood Advisory | LBF | Cherry, Hooker, McPherson, Thomas | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.